MathSciNet Relay Station
MathSciNet bibliographic data
MR707961 54C70 (28D20 54H20 58F11)
Lind, D. A. Entropies and factorizations of topological Markov shifts. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 2, 219–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement